# SDR 9713499993

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, FLOOR PROXIMITY EMERGENCY LIGHTS IN AFT CABIN ILLUMINATED.  REPLACED POWER SUPPLY AT ROW 12R EXIT SIGN. OPERATIONAL CHECK NORMAL.
